MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US STAND CUP TRIAL D38 +3MM; EXTREMITY INSTRUMENTS : HUMERAL TRIALS

DEPUY ORTHOPAEDICS INC US STAND CUP TRIAL D38 +3MM; EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Model Number 2307-38-403
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Compass case (b)(4) reports: it was reported that the 38mm +3 poly trial split during trialing.All pieces were found and discarded.No surgical delay reported.
 
Event or Problem Description
Questions: a.What part of the instrument broke? b.Did it break into two or more pieces?" answers: hello.The plastic part broke and it broke down into 2 pieces.------------------------- it broke into 2 pieces.I don¿t remember which part.I think it just broke down the middle.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will bereviewed and the investigation will be re-opened as necessary.Device history lot
=
> a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.H10 additional narrative: added: b5.

Brand Name
STAND CUP TRIAL D38 +3MM
Common Device Name
EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12475888
Report Number1818910-2021-20190
Device Sequence Number16981737
Product Code HWT
UDI-Device Identifier10603295115816
UDI-Public10603295115816
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-38-403
Device Catalogue Number230738403
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1